# SDR ASOA201001432

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 25,626 hours, 21,739 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: UNK
- Condition: Contaminated
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT SMELLS LIKE STINKY SOCKS ON THE GROUND AS WELL AS IN FLIGHT.  VERY STRONG.  R & R SOCK ON LT A/C PACK IAW AMM 21-51-13. (CLOSED)
